# SDR AU981634

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THE RUDDER STOPS WORN ALLOWING OVER TRAVEL OF THE RUDDER.
